Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Constipation, bleeding on passing bowels, stomach pain. Increased fiber intake. Treatment options?

I have a problem with constipation so and i had gone to the bathroom to have a bowel movement and i had bright red blood in the toilet. Over the next week i increased my fiber intake but i still have blood with my stool . Sometimes my stomach hurts but i do not have any pain or itching in the bum region. What should i do annd what couuld be the probem?
Asked On : Mon, 22 Oct 2012
Answers:  2 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
Pulmonologist 's  Response
Thanks for your query.
Passing fresh bright red blood in the stool indicates that the source of bleeding is in the lower GI tract probably in the colon and rectum. There are many causes of such lower GI bleeding like crohn's disease, ulcerative colitis, cancer of colon and rectum, polyps in those areas. So to exclude all these possibilities you need to go through colonoscopy and proctoscopy but before that you need to consult a gastrosurgeon and get yourself locally examined and go for the investigations i mentioned to detect the cause of the bleeding.
Thank you.
Answered: Mon, 22 Oct 2012
I find this answer helpful
  User's Response

Blood in stools cannot be taken lightly.
Possible reasons are..
1. Piles- hemorrhoids.
2. Anal fissure
3. Rarely, growth inside the rectum.

Needs evaluation by a surgeon/ gastro-enterologist.
Consult and get well soon as these problems are treatable/ curable.

Answered: Mon, 22 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor